# SDR CA000719025

- Difficulty date: July 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 40,414 hours
- Engine: Pwa PT6A27
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505212234
- Condition: Cracked
- Location: Te Flap
- Part time: 75,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART NUMBER FOR TIME X CONDITION. CENTRE SHAFT LONGITUDINAL CRACKED. CRACK DISCOVERED AFTER REMOVAL.
